This is a TMI post. But I want some feedback since I don't want to call my doctor until Monday.
Until a few months ago my BMs have been regular, bulky and easy to pass. But I started noticing diarrhea or constipation occasionally and started tracking it (app called Stool Log). Now I haven't had a good stool in more than five weeks. It's mostly diarrhea (3-6 times a day) then suddenly a couple days of nothing followed by constipation followed by diarrhea. I've also had tons of rather painful gas. Today I keep thinking I need to poop again but instead I sit and pass lots of gas and whitish clear mucus. Seems like something I should talk to the doctor about but wonder if anyone had any insight until then?
Hi Aliya, I had the same problems the doctor told me long as I was taking narcotics I will always have the problems so I went to my GI doctor and he took me off the narcotics so my pain, rheumatology, back doctors put me on some non narcotics medicine, and also my GI doctor put me on so m e Lines and now I fell much better with my BM I have a 3x a day normal BM so I hope you fell better and talk to your doctor
You might have IBS - what you described was pretty much the definition. It could also be meds. Either way the best advice I have is fiber. Either take fiber supplements (they now come in very yummy gummy chewables!!) or get your fiber from the foods you eat.
Aliya, it does sound like IBS. I have it, predominantly constipation but occasionally diarrhea. I am also on Linzess now because of meds & my delayed movement of the intestine following my mass surgery in 2010. I use Citrucel & India Psyllium husk for my fiber. I'm allergic to wheat so I can't use metamucil or other products. Getting enough fiber can be a challenge with food allergies. Lack of exercise also hinders regularity. But I'm slowly trying to increase my moving around; its just a little hard with the dizziness and imbalance, and angina/sob issues. Do some research on IBS. Good luck & best wishes finding your "normalcy" because no two of us are alike. 🙏🌼
My GIbdic gave me a drug called Dicyclomine and it completely cleared up I would say nearly 99% of the problem. Rarely do I have diarrhea anymore, no more OMG pullover and find a store with a bathroom moments or anything. Best part is it's cheap and no nasty side effects! Ask your doc about it. If I am having a bad pain bout and taking more Vicodin than usual I will take a stool softener just for precautions but that is so much better than the explosive diarrhea I constantly had, sometimes more than 15x a day!